MAUDE Adverse Event Report: ST PAUL DELTEC PORT-A-CATH IMPLANTABLE ACCESS; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS,

ST PAUL DELTEC PORT-A-CATH IMPLANTABLE ACCESS; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS,
Model Number 21-4055-24
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.
 
Event or Problem Description
It was reported that the doctor was able to flush the port, however it did not pour back blood, only bubbles.Device malfunctioned and the doctor had to us another port.There was no patient injury reported.

Brand Name
DELTEC PORT-A-CATH IMPLANTABLE ACCESS
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS,
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13666542
Report Number3012307300-2022-04333
Device Sequence Number4755764
Product Code LJT
UDI-Device Identifier10610586023552
UDI-Public10610586023552
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K962695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2026
Device Model Number21-4055-24
Device Catalogue Number21-4055-24
Device Lot Number4227827
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown